# SDR SWAA2020033022201

- Difficulty date: March 5, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 75,991 hours, 45,820 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB STR25R HAS CORROSION ON END OF STRINGER AT BS535.5 WL156 / REPAIRED FCB STR25 R/H AT BS535.5 WL156 PER ER 20-02095 REV IR AND EA 1-753-36796 REV IR
